# SDR DALA2020020310796

- Difficulty date: January 31, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 61,169 hours, 22,299 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1469797) DURING INSPECTION FOUND NICKS ON PREVIOUS REPAIR ON LOWER SKIN OF AFT INBOARD FLAP LH WING. NEW REPAIR DOUBLER WAS REPLACED PER B-737-800 SRM 57-53-01-2R REPAIR 7 PAR.4.C AND B-737-800 SRM 51-70-10-2R REPAIR GENERAL PAR.19.F AND PAR.20.B.
